journal6 ›› 2004, Vol. 25 ›› Issue (1): 89-91.

• Scientific research bulletin • Previous Articles     Next Articles

Spaces With σ- Loally Countable cs* net


  1. ( Department of Mathematics, Xiangtan Normal University, Xiangtan 411201,Hunan China)
  • Online:2004-03-15 Published:2012-11-06

Abstract: By the ponomarev's way and the definit ion of msss- mapping, this paper studies the point- countable covering problem on the generalized metric space, proving that the spaces with σ-locally countable cs* - network and csnetwork can be characterized by the image of metrizable spaces under sequence- covering mappings and strong sequence-covering mappings.Thus, the study of the spaces with σ-locally countable collect ionwise is made more complete.

Key words: sequence-covering mapping, strong sequence- covering mapping, msss- mapping, cs- net , cs*- net

WeChat e-book chaoxing Mobile QQ